Stability, robust stabilization and H∞ control of singular-impulsive systems via switching control

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

92 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)879-886
Journal / PublicationSystems and Control Letters
Volume55
Issue number11
Publication statusPublished - Nov 2006

Abstract

In this paper, stability, robust stabilization and H control of singular-impulsive systems are studied. Some new fundamental properties are derived for switched singular systems subject to impulse effects. Applying the Lyapunov function theory, several sufficient conditions are established for exponential stability, robust stabilization and H control of the corresponding singular-impulsive closed-loop systems. Some numerical examples are given to demonstrate the effectiveness of the proposed control and stabilization methods. © 2006 Elsevier B.V. All rights reserved.

Research Area(s)

  • H∞ control, Robustness, Singular-impulsive systems, Switching systems